# SDR AALA201810159023

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,209 hours, 25,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR HARD TO OPEN FROM INSIDE. VISUALLY INSPECTED L1 DOOR, STOPPERS, GUIDES, ROLLERS AND FOUND NO DEFECTS. CLEANED DEBRIS ON UPPER RIGHT ROLLER GUIDE, PERFORMED OPERATIONS CHECK, DOOR OPENS NORMAL.
